05-13-2010, 12:54 AM #1
Does Arimidex make anyone else sweat profusely??
Ok so i have been taking Adex at .3mg EOD for my Mdrol/Test Cyp cycle.. I noticed that the days i take the adex that i sweat my ball$ off in the gym is this normal?
05-13-2010, 01:04 AM #2Junior Member
- Join Date
- Feb 2010
Possible side effects
Mild feelings of sickness (nausea), are not uncommon but may be relieved by taking your tablet with foods or milk or at night. Mild nausea usually wears off after a few weeks.
Flushes and sweats Sometimes the flushes will gradually lessen over the first few months. There are a number of ways to help reduce or control hot flushes and sweats. Cut down on tea, coffee, nicotine and alcohol.
05-13-2010, 01:18 AM #3
I think I had the hot flashes too, but more importantly I think it caused bad joint pain at .25-.3mg EOD. I quit taking it and it went away. If I get gyno, then at least my joints won't hurt.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)